# SDR UIEA2024052500445

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.3 ENG - RH CORE COWL EXTERNAL SKIN CRACK FOUND JUST BELOW THE EXHAUST LOUVER AS MARKED( REPAIRED IAW SRM 54-45-01-2R-4 REPAIR 4. NO FURTHER DEFECTS NOTED. )
